# SDR AALA202110064965

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 87,511 hours, 10,799 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L LAVATORY DOOR HANDLE LOOSE. SECURED DOOR HANDLE PER CMM 25-06-58.
